RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2016, Volume 55, Number 2, Pages 219–256 (Mi al738)  

This article is cited in 3 scientific papers (total in 3 papers)

Equational conditions in universal algebraic geometry

P. Modabberi, M. Shahryari

Department of Pure Mathematics, Faculty of Mathematical Sciences, University of Tabriz, Tabriz, Iran

Abstract: Different types of compactness in the Zariski topology are explored: for instance, being equational Noetherian, being equational Artinian, $q_\omega$- and $u_\omega$-compactness. Moreover, general results on the Zariski topology over algebras and groups are proved.

Keywords: algebraic structures, equations, algebraic sets, radical ideal, coordinate algebra, Zariski topology, equationally Noetherian algebras, $q_\omega$-compactness, $u_\omega$-compactness, metacompact algebras, metacompact spaces, equationally Artinian algebras, prevarieties, varieties, free algebras, equational domains, Hilbert's basis theorem.

DOI: https://doi.org/10.17377/alglog.2016.55.204

Full text: PDF file (273 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2016, 55:2, 146–172

Bibliographic databases:

Document Type: Article
UDC: 512.54.0+512.57
Received: 31.01.2014
Revised: 03.10.2015

Citation: P. Modabberi, M. Shahryari, “Equational conditions in universal algebraic geometry”, Algebra Logika, 55:2 (2016), 219–256; Algebra and Logic, 55:2 (2016), 146–172

Citation in format AMSBIB
\Bibitem{ModSha16}
\by P.~Modabberi, M.~Shahryari
\paper Equational conditions in universal algebraic geometry
\jour Algebra Logika
\yr 2016
\vol 55
\issue 2
\pages 219--256
\mathnet{http://mi.mathnet.ru/al738}
\crossref{https://doi.org/10.17377/alglog.2016.55.204}
\transl
\jour Algebra and Logic
\yr 2016
\vol 55
\issue 2
\pages 146--172
\crossref{https://doi.org/10.1007/s10469-016-9384-7}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000382002800004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84982141363}


Linking options:
  • http://mi.mathnet.ru/eng/al738
  • http://mi.mathnet.ru/eng/al/v55/i2/p219

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. Modabberi, M. Shahryari, “On the equational Artinian algebras”, Sib. elektron. matem. izv., 13 (2016), 875–881  mathnet  crossref
    2. Mohammad Shahryari, “Algebraic sets with fully characteristic radicals”, Zhurn. SFU. Ser. Matem. i fiz., 10:3 (2017), 293–297  mathnet  crossref
    3. M. Shahryari, A. Shevlyakov, “Direct products, varieties, and compactness conditions”, Groups Complex. Cryptol., 9:2 (2017), 159–166  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:86
    Full text:4
    References:14
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019